# SDR ASAA2019013128029

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 62,097 hours, 29,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C REAR LEFT FUSELAGE EMERG EXIT LIGHT BULB OUT. GROUNDED - YES. RELAMPED A/C REAR LT FUSELAGE EMERGENCY LIGHT OP CHECK GOOD IAW AMM 33-51-00.
